Ive been on pain control for three years have a bad leg, started with tramadol , than oxyconden, then time release , now on ms contin 15 mg er 5 times a day. I want to quit tired of the dependency on it sure it helps the pain but loses its effectiveness over time. Well I took to much over the month so ran out 4 days early and we all know what that means. I had three pills so have taken 1 per day since the 19th been ruff but i know its going to be ruffer tonight. Im drinking lots of apple juice and taking 1200 mg mag not sleeping well and heck of headache. slept 2 hours maybe in last 48 hours. I dont want to take anymore so going to try and get of the bus now on this stuff. Should i go ahead and go for it now or when i get my refill taper down and than quit any adice would be helpfull
Hi Friend and good for you on making the decision to rid yourself of these pills. I for one have never been able to taper but you can do it either way. I prefer to rip the band aid off quickly. You could try cold turkey on Monday and see how it works out. It sounds like you are doing the right things by staying hydrated and taking vitamins. Hang in there friend and trust me, You will feel better off those pills. They sap your strength and end up creating more pain than they alleviate. Best wishes ;))
Thank you for Quick response , i am thinking on your lines to just need to be able to work see how it goes tonight . Ill know what i need to do by tuesday thats when i can get refill , just cant miss a lot of work, thanks again
Hopefull, just read your post and was wondering how u r feeling and what did you decide to do. You need to know you can get over this and you will probably come to realize your pain is not as bad as your brain told you it was. I'm not a big fan of the CT WD's. I've tried it b 4 but after about day two I am done living in the bathroom. I also believe tapering by yourself is very, very hard. I've become a believer is being medically detoxed by a good doctor who cares about you. Anyway as you are aware addiction consists of the physical part and emotional part and both can be overwhelming. The physical part goes away after a certain amount of time and the mental part can last much longer. IMO the key to getting clean and staying clean is to have a clear cut plan with people who can and will support you in recovery. It is one thing to get clean and another to stay clean but the reward of staying clean is so very much worth it. Life is so much better sober. God bless and I hope you are doing well.
Hopeful....welcome to the forum....it's now 2:30 pm your time on Monday....just wondering how you are feeling?
Some people can taper, others cannot. Is this the first time you've run out of pills early? If it is.....and you're feeling like complete doo doo....then maybe you will be one that can successfully taper.
On the other hand, if you've only had 1 pill per day for the last 3 days.....and are functioning......you may want to go ahead and jump.
I thought (before I found this forum) that cutting down from 30 pills/day to 10 pills/day in a little over a 2 week period was tapering...hahahaha! Nope....that's NOT a taper.....slow and steady is the way a taper works.
I had to just CT them.....because like a lot of others on this site, if I had the pills.....they would end up in my mouth.
Let us know how you're doing when you get home from work, ok?
Well before going CT im going to try and taper down. after Sunday night no sleep and WD i had to call in sick Monday.. Im going to stock up on some remedy supplys that from others on this forum have said it helps reduce the WD side effects. Im going to quit but want to avoid the worst of the side effects if i can . So any suggestions on some herbal resources to have on stock and anything else when i make the next effort will be welcome. Not giving up just making a better plan of attack.
Ive been reading about a product called ELIMIDROL that is herbal and aids in the relief of WD symptoms , if anyone has used this product let me know if it is worth my time to get some of this for my day of quitting
There is a member Merri123 that has tried the ELIMIDROL product so you can send her a message and find out what she thinks of the product. I personally followed the Thomas Recipe and I had great success with my withdraw symptoms. Good luck to you!
Hopeful. Yes I have Elimidrol and it has worked for me good.
Ok it will not take 100% of wds away. But it makes you feel better and your head clearer. The jars are big and have slot in it. More than it looks. The nighttime won't get you an 8 hour awesome sleep but it helps to fall asleep and I fell back to sleep easy when woke up. Didn't feel groggy in the morning. Just don't take it too close to getting up time or you will be tired still.
It doesn't take away the RLS or pain as much. Get some imodium too. But since it helps feel good, clears the head and gets you through most of it, RLS and pain could be worse. Baths with Epsom salt and moving around helps a lot.
Now my only thing is the taste and smell. It is tropical fruit. I can't stand anything fruity or orange. The best is it mix with hot tea during the day and drink it that way. Sip it all day if you can. In the morning just mix with some water, stir and down it as fast as possible. Then drink more water or juice. It is tolerable.
So I would say get it. There is a 7 day money back so if you don't like it you get your $$ back.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.